# SDR UIEA201000081

- Difficulty date: March 20, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 106,156 hours, 18,652 cycles
- Engine: Ge CF650E2
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO DOCUMENTS A MAJOR REPAIR. DURING C-CHECK, DAMAGE WAS FOUND TO THE MAIN DECK - BS1980, LBL98 - SEAT TRACK WITH A CRACK (REF FIG 1) IAW SRM 53-10-23, FIG 4C (ITEM 1) CARGO TRACK IS MADE OF BAC1520-1566 (7178-T6511) EXTRUSION.  PERMANENT REPAIR WAS PERFORMED IAW NRC 199 IAW THE SRM 53-10-05, FIGURE 1A.  THIS REPAIR WILL NOT HAVE AN IMPACT ON THE SUPPLEMENTAL STRUCTURE INSPECTION DOCUMENT (SSID) INSP PROGRAM OF STRUCTURAL SIGNIFICANT ITEMS (SSI) GIVEN IN SRM 51-00-04, FIG 4.  THE REPAIR ACCOMPLISHED IAW PART 1 IS APPROVED BY SRM 53-10-05 FIG 1A.
